The degree of summability of generalized derivatives of plane quasiconformal homeomorphisms
Doklady Akademii Nauk, Tome 250 (1980) no. 1, pp. 18-21
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1980_250_1_a2,
author = {V. M. Gol'dstein},
title = {The degree of summability of generalized derivatives of plane quasiconformal homeomorphisms},
journal = {Doklady Akademii Nauk},
pages = {18--21},
year = {1980},
volume = {250},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1980_250_1_a2/}
}
V. M. Gol'dstein. The degree of summability of generalized derivatives of plane quasiconformal homeomorphisms. Doklady Akademii Nauk, Tome 250 (1980) no. 1, pp. 18-21. http://geodesic.mathdoc.fr/item/DAN_1980_250_1_a2/